Cramps with the mirena

Hi ladies! I'm wondering if any of you could help me. I had the coil fitted around four months ago. This is the first time I have had one. My boobs have double in size and are so tender and I get these horrible cramps in the lower part of my abdomen. These cramps are weird to explain so I'm worried if I go to the doctors they will just say it's a side affect.

Last night I was in tears trying to go to sleep due to the cramps. They come over me with no warning but I can't pin point a place where they are. When they die down, the pain seems to travel through my vagina and that aches for a couple of seconds and then the pain is gone. What is this pain? Has anyone else anything similar to reassure me it's normal or could help me explain it more?

Thank you.

2 Replies

oldestnewest
  • I have the Mirena and it took about 4 months to settle down. I would occasionally get period pain type cramps with it but that's settled now. I didn't get the pain you're describing and it might be worth getting it checked X

  • Thank you for replying. I know I need to get checked but it's so frustrating going to the doctors and they tell you it's normal but it's surely not. xx

You may also like...